Research Repository

The Tits Alternative for Groups Defined by Periodic Paired Relations

Williams, Gerald (2006) 'The Tits Alternative for Groups Defined by Periodic Paired Relations.' Communications in Algebra, 34 (1). 251 - 258. ISSN 0092-7872

[img]
Preview
PDF
GroupsDefbyPPR.pdf

Download (176kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science and Health > Mathematical Sciences, Department of
Depositing User: Gerald Williams
Date Deposited: 25 May 2012 09:56
Last Modified: 16 Nov 2018 11:15
URI: http://repository.essex.ac.uk/id/eprint/2405

Actions (login required)

View Item View Item